# SDR A6WA200640301

- Difficulty date: July 27, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING FORWARD SECTION DOES NOT ILLUMINATE.  FOUND ELECTRICAL CONNECTIONS SWAPPED.  RECONNECTED ELECTRICAL CONNECTIONS.  TEST CARRIED OUT PER AMM 33-51-00-710-801 SATISFACTORILY.  (M)
